# SDR CA010212023

- Difficulty date: January 29, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cover
- Part number: 9595601627
- Condition: Cracked
- Location: Wheel
- Part time: 865 hours
- Component: Wheel, Bfgoodrich, 31543
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL COVER FOUND TO HAVE A CRACK AROUND THE SCREW MOUNTING HOLE, DURING NORMAL DAILY INSPECTION. COVER REPLACED WITH NEW UNIT.
